# SDR AWXA9900441

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT THE UPPER CORNER OF L-2 DOOR HINGE CUTOUT.  DAMAGED MATERIAL REMOVED, FABRICATED REPAIR DOUBLER OF 301 1/2 HARD 2660361 AND FILLER 2024-T3  .071 QQA250/5  R700681.  INSTALLED REPAIR IAW 53-69-01.
